A Calderón–Zygmund estimate with applications to generalized Radon transforms and Fourier integral operators

Tom 202 / 2011

Malabika Pramanik, Keith M. Rogers, Andreas Seeger Studia Mathematica 202 (2011), 1-15 MSC: 42B20, 42B35, 35S30. DOI: 10.4064/sm202-1-1

Streszczenie

We prove a Calderón–Zygmund type estimate which can be applied to sharpen known regularity results on spherical means, Fourier integral operators, generalized Radon transforms and singular oscillatory integrals.

Autorzy

  • Malabika PramanikDepartment of Mathematics
    University of British Columbia
    Room 121
    1984 Mathematics Road
    Vancouver, BC, Canada V6T 1Z2
    e-mail
  • Keith M. RogersInstituto de Ciencias Matemáticas
    CSIC-UAM-UC3M-UCM
    Madrid 28049, Spain
    e-mail
  • Andreas SeegerDepartment of Mathematics
    University of Wisconsin-Madison
    Madison, WI 53706, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek